# SDR HALA2010090800405

- Difficulty date: September 8, 2010
- Submitted: September 9, 2010
- Operation: Air carrier
- Aircraft: N593HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33424
- Aircraft time: 28,456 hours, 5,481 cycles
- Engine: Pwa PW4060
- System (JASC): 7500 · Engine Bleed Air System
- Part: Controller
- Condition: Malfunctioned
- Location: Rt Eng Hposov
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYS - ON ENG START APU OUTPUT 16 PSI.  PERFORMED AIR SUPPLY BITE PROCEDURE.  FOUND RT ENG HPSOV.  RESET CONTROLLER IAW FIM 36-10-00-101. PERFORMED ENG RUN IAW TASK 71-00-00-712-021-N00. ENG RUN NORMAL.  NO FURTHUR MSG.  OK FOR SERVICE.
